Journal article icon

Journal article

Localisations of cobordism categories and invertible TFTs in dimension two

Abstract:
Cobordism categories have played an important role in classical geometry and more recently in mathematical treatments of quantum field theory. Here we will compute localisations of two-dimensional discrete cobordism categories. This allows us, up to equivalence, to determine the category of invertible two-dimensional topological field theories in the sense of Atiyah. We are able to treat the orientable, non-orientable, closed and open cases.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4310/HHA.2013.v15.n2.a13

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
International Press
Journal:
Homology, Homotopy and Applications More from this journal
Volume:
15
Issue:
2
Pages:
195–225
Publication date:
2013-01-01
DOI:
EISSN:
1532-0081
ISSN:
1532-0073
Language:
English
Keywords:
Subjects:
UUID:
uuid:fdfaa0f8-1799-4be9-9bb5-b51ab2c05c22
Local pid:
ora:7594
Deposit date:
2013-11-18

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP